# SDR DHL96717005

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 106075213
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

MEDIUM AMOUNT OF SMOKE IN COCKPIT FROM UNDER FRONT PANEL RIGHT SIDE.  FOUND BALLAST FOR PANEL FLUORESCENT LIGHTS CAUSING SMOKE.  DEACTIVATED SYSTEM, DEFERRED PER MEL 33-1.
